# SDR 97ZZZX4040

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052111
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

HAD NO NOSE GEAR DOWN INDICATION.  FOUND NOSE GEAR DOWN AND LOCK SWITCH OUT OF ADJUSTMENT. READJUSTED SWITCH PER SPECS.  OPS CHECKS GOOD.
